You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Common Fixed Points of Commuting Continuous Functions on an Interval
John Philip Huneke
Transactions of the American Mathematical Society
Vol. 139 (May, 1969), pp. 371-381
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1995330
Page Count: 11
You can always find the topics here!Topics: Linear transformations, Commuting, Continuous functions, Mathematical functions, Local minimum, Local maximum, Line graphs, Mathematical domains, Mathematical problems, Mathematics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Transactions of the American Mathematical Society © 1969 American Mathematical Society